# SDR DALA2023100608227

- Difficulty date: September 30, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 72,805 hours, 29,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2999757) PASSENGER COMPARTMENT, AFT GALLEY, LH AND RH SIDE ON STA 947.5, FLOOR BEAM WITH SEVERAL POINTS OF CORROSION. PASSENGER COMPARTMENT, AFT GALLEY, LH AND RH SIDE ON STA 947.5 T-CHORD UPPER FLOOR BEAM WAS REPLACED I.A.W. B737-800 SRM 51-10-02-0G PARA 9 AND 51-40-02-0G.
